Vol. 49, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The self-equivalences of an H-space

Daniel Mullane Sunday

Vol. 49 (1973), No. 2, 507–517
Abstract

This paper studies the group E(X) of self-homotopyequivalences of a space X. Under mild (necessary) restrictions, it is shown that if X is an H-space then E(X) is both finitely presented and Hopfian.

Mathematical Subject Classification
Primary: 55D45
Milestones
Received: 12 June 1972
Published: 1 December 1973
Authors
Daniel Mullane Sunday